# SDR ASOA02617

- Difficulty date: December 3, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Part time: 6,593 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4403 - DURING CRUISE FROM GRR-ATL, AT APPROXIMATELY 24,000 FEET, THE CREW NOTICED A SMALL CRACK IN THE PILOT'S LEFT SIDE WINDOW.  THE CRACK PROGRESSED SLOWLY AND THEN SUDDENLY POPPED ACROSS THE WINDOW.  THE AIRCRAFT REDUCED SPEED AND LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE PILOT'S LEFT SIDE WINDOW.  OPERATIONAL AND PRESSURE CHECKS GOOD. AIRCRAFT OK FOR SERVICE. (M)
